# SDR AALA20090805TUL01

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE LEADING EDGE OF NUMBER THREE FLAP VANE CONTACTING HYDRAULIC LINE ON INBOARD SIDE OF NUMBER TWO FLAP HINGE.  INSTALLED HOT-BOND REPAIR UNDER SRM 51-70-02.
